RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 98–110 (Mi tmf5425)  

A class of exactly solvable many-particle models

A. B. Dzyubenko, Yu. E. Lozovik


Abstract: A class of many-particle quantum models with arbitrary space dimension and arbitrary particle statistics for which it is possible to construct a number of exact eigenstates is found. In the models, the following assumptions are made: 1) the presence of two (or $2m$) components with “symmetric” matrix elements of the two-body interactions (equality up to the sign of all the interaction potentials and equality up to a phase factor of the wave functions of particles of two species; otherwise the two-body interactions are arbitrary), 2) degeneracy of the (total) spectrum of the free particles. The exact states correspond to a condensate of noninteracting composite particles (“excitons”) that are not precisely bosons and to excitations over the condensate. The possibility of exact solution rests on the symmetry with respect to continuous rotations in the isospin space, this corresponding to Bogolyubov transformations with momentum-independent parameters $u$$v$. The class includes, in particular, two-dimensional electron-hole systems in a strong magnetic field.

Full text: PDF file (1644 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 67–76

Bibliographic databases:

Received: 08.06.1990

Citation: A. B. Dzyubenko, Yu. E. Lozovik, “A class of exactly solvable many-particle models”, TMF, 86:1 (1991), 98–110; Theoret. and Math. Phys., 86:1 (1991), 67–76

Citation in format AMSBIB
\Bibitem{DzyLoz91}
\by A.~B.~Dzyubenko, Yu.~E.~Lozovik
\paper A~class of exactly solvable many-particle models
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 98--110
\mathnet{http://mi.mathnet.ru/tmf5425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106828}
\zmath{https://zbmath.org/?q=an:0989.82502}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 67--76
\crossref{https://doi.org/10.1007/BF01018498}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5425
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:228
    Full text:89
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020